Why I feel so lathargic most of the time

garcia89
By garcia89 Latest Reply 2010-01-14 05:46:13 -0600
Started 2010-01-13 18:48:01 -0600

Does medication, such as Medformin cause people to feel lathargic, or is it simply a symptom which is caused by the diabetes itself?


3 replies

hbkunkel
hbkunkel 2010-01-14 05:46:13 -0600 Report

How high are your numbers? Sometimes I am just plain lethargic when my numbers are out of control. I have no reaction like yours to metformin, but everyone is different.
Betsie

alanbossman
alanbossman 2010-01-13 21:29:15 -0600 Report

I think some people have different reactions to metformin than others seems like others do well on it and some dont.
Alan

Harlen
Harlen 2010-01-13 19:25:07 -0600 Report

When I was on it I was very Lathargic
I had no pep ni get up and go
I would feel down all the time
hope this helps
Best wishes
Harlen

Next Discussion: Haiti »